Announcement

Collapse
No announcement yet.

Help!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Help!

    I HAD to start the prednisone again last night because the butterfly rash was SO clearly visible over my cheeks and nose, my entire body, even my head, is itching so badly again, and my joints are just throbbing. It's funny because the rash on my face doesn't itch, it just feels hot, but it looks like a butterfly!

    My problems is this....I have the rheumy appt on the 26th, and I REALLY WANT my symptoms to show up, but I just can't live with this itching again, and the rash on my face makes me look like I have some communicable disease! Do I take my prednisone and just wean off of it like a week before the appt or should I just ride through these symptoms for another few weeks? I want SO badly for the doctor to see this rash on my face, and I'd love to be flaring so that maybe my sed rate and ANA will show something. And no, STILL have not got my labs from my PCP, I quit trying.

    Hope this makes sense....but it seems possible that the kidney problems, now the joint pain and rashes MIGHT all be related to the lupus?!?!?

    ps...Tom took a picture of the butterfly rash last night so if I don't have it for my appt. I've got a picture, but it's not all that clear.
    *IC-- Summer 2004; PFD--October 2005
    *Fibro--Fall 2000; CFS-- Fall 2000
    *MPS--Fall 2000; Crohn's disease-- 1997*IBS,GERD, *Migraines, hypothyroidism, GYN problems *Degenerative Disc Disease/scoliosis

    Total Abdominal Hysterectomy--adenomyosis--9\08

    04/17/09 Crohn's disease almost killed me with a combo of extreme constipation from pain medications. My bowel ruptured, I almost died from peritonitis and spent several days in the ICU then more in a private room on the floor. If you have any questions about severe constipation from pain meds please don't hesitate to send me a message.

  • #2
    take your meds you don't need to suffer. Hubby too a picture that is good, and you have the dx from you reg doctor..
    sending hugs.
    'The will of God will never take you where the Grace of God will not protect you.'

    Comment


    • #3
      Would it be possible for you to go to your doctor's office for a "show and tell"? That way, the staff nurse can see you and then maybe you could be seen by the doctor as a "fit in". You may have to wait for awhile, but it might be worth it since you are showing symptoms right now.
      Sharon

      Shopping??? Did someone mention shopping? I'll get my hat... ;-)

      Where I can be found most days.



      Link to the ICN Patient Handbook:
      http://www.ic-network.com/handbook/

      Link to the IC Diet:
      http://www.ic-network.com/diet/


      IC Volunteers are not medical authorities nor do we offer medical advice. In all cases, we strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.

      Comment


      • #4
        Sharon, my PCP has seen the rash, it's one of the reasons he started me on the prednisone. The rheumatologist is a new doctor and I haven't seen him yet. After all the crud my pcp's office staff has given me losing my labs, taking weeks to finally make the rheumy appt, etc, I really don't have the energy, mentally or physically to deal with them.

        I couldn't stand the itching so I took another dose this morning. I put on enough makeup I could pass for Anna Nicole (ha..LOL) to cover up this facial rash, and have to run to pick up my pain med rx's. I'm thinking about grabbing my pain doctor and saying, "hey, LOOK at my face". I dont have an appt though so I doubt he'd have time to even look at me, but I think I'll give it a try.

        soooooooooooooooo tired of all of this
        *IC-- Summer 2004; PFD--October 2005
        *Fibro--Fall 2000; CFS-- Fall 2000
        *MPS--Fall 2000; Crohn's disease-- 1997*IBS,GERD, *Migraines, hypothyroidism, GYN problems *Degenerative Disc Disease/scoliosis

        Total Abdominal Hysterectomy--adenomyosis--9\08

        04/17/09 Crohn's disease almost killed me with a combo of extreme constipation from pain medications. My bowel ruptured, I almost died from peritonitis and spent several days in the ICU then more in a private room on the floor. If you have any questions about severe constipation from pain meds please don't hesitate to send me a message.

        Comment


        • #5
          I agree with Sharon! Try to get in, although I know how hard that can be! Also Tigger Gal made a good point...A picture says a thousand words! I hope you feel better!

          Erika
          IC diagnosed officially via cysto/urodynamics 1/26/07

          Grade II Endometriosis diagnosed via lap 12/11/07

          "Fall down seven times, Stand up eight."

          "Life is a tragedy for those who feel and a comedy for those who think."

          Current Treatments:
          Interstim Since 5/25/07!
          Birth Control

          Comment


          • #6
            My suggestion is to take the meds. Even if the picture isn't 100%, it should be enough to show the doctor. And if it helps you feel better, that's so very important.

            Warm hugs,
            Donna
            Stay safe


            Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
            Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

            Have you checked the ICN Shop?
            Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

            Patient Help: http://www.ic-network.com/patientlinks.html

            Sub-types https://www.ic-network.com/five-pote...markably-well/

            Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

            AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

            I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
            [3MG]

            Anyone who says something is foolproof hasn't met a determined fool

            Comment


            • #7
              Try calling your new rheumatologist’s office. Tell them that you are being evaluated for Lupus, that your discoid rash is very visible, and that you would like someone there, like the nurse, to see it. I know this sounds like a time consuming phone call but I'm starting with a new rheumatologist at the end of this month and her office was able to move my appointment up from the end of April after I told them that my radiological findings were consistent with Ankylosing Spondylitis. If they still can’t squeeze you in, try taking another picture to see if the rash is more visible in the second picture. Hope you feel better soon.

              Comment


              • #8
                I agree with catlover - even if one of the nurses in your rheumatologist's office can spend a couple of minutes with you face to face, so to speak! All of your symptoms are consistent with lupus, including the kidney problems. See if you can get more pictures in case you can't be seen right away, and take your meds - you definitely don't want this spiraling out of control.

                Comment

                Working...
                X